# SDR FDEA202501080037

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 59,692 hours, 28,319 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MESSAGE WHEN SELECTING FLAPS 1 ON APPROACH. FOLLOWED QRH. LANDING   UNEVENTFUL.   PERFORMED OPERATIONAL TEST OF TRAILING EDGE FLAP SYSTEM PER AMM 27-51-00-5. ALL   TEST PASSED, NO CURRENT FAULT IN ANY FSEU, NO HISTORY. A/C OK FOR SERVICE.
